MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. STAY SAFE MTS SET; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

ERIKA DE REYNOSA, S.A. DE C.V. STAY SAFE MTS SET; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Model Number STAY SAFE MTS SET
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of the plant¿s investigation.
 
Event or Problem Description
Peritoneal dialysis patient called during troubleshooting with technical support of observing a fluid leak at the stay safe connection during priming of the cycler.It is unknown if the patient was filling or draining at the time.Additional information was solicited.
 
Additional Manufacturer Narrative
The alleged event is not confirmed.The device was not returned to the manufacturing plant for investigation.All companion samples have been sold and distributed.An investigation of the product history records was conducted by the manufacturer.There were no deviations or non-conformances during the manufacturing process.In addition, the product history review confirmed the labeling, material, and process controls were within specification.

Brand Name
STAY SAFE MTS SET
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
MDR Report Key7513130
Report Number8030665-2018-00697
Device Sequence Number16541657
Product Code KDI
UDI-Device Identifier00840861100699
UDI-Public00840861100699
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K904806
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 05/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSTAY SAFE MTS SET
Device Catalogue Number050-50758
Device Lot Number17NR08148
Was Device Available for Evaluation? No
Device AgeMO
Initial Date Received by Manufacturer 04/24/2018
Supplement Date Received by Manufacturer05/15/2018
Initial Report FDA Received Date05/14/2018
Supplement Report FDA Received Date05/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1